# SDR MALA010279

- Difficulty date: March 19, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 436
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 51539007B
- Part serial: 97814
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3116, RIGHT DC GENERATOR FAILED IN FLIGHT, ACCOMPLISHED ORH, COULD NOT GET BACK ONLINE.  AIR RETURN TO MSP.  MAINTENANCE REPLACED RIGHT DC GENERATOR P/N 51539-007B, S/N ON 98079, S/N OFF 97814 IAW AMM 24-30-00.  OPS CHECK GOOD.
